# SDR UG8A08P050601

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Amd FALCON2000
- Aircraft serial: 11
- Aircraft time: 5,069 hours, 3,372 cycles
- Engine: Garrtt TFE7313R1H
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,069 hours, 3,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PAINT WITH MINOR CORROSION ON MIDDLE RT WING, UNDER THE SLAT, AT THE WING LIFTING POINT.  CORROSION IS LOCATED ON WING PLANK AT LIFT POINT IN MACHINED CUTOUT.  CUTOUT IS FILLED WITH SEALANT.  CORROSION LOCATED UNDER SEALANT ON WING PLANK.  REMOVED CORROSION AND DETERMINED REMAINING MATERIAL THICKNESS. RECEIVED APPROVAL FROM MFG, DATED 05/08/08 TO PERFORM NDT INSPECTION FOR CRACKS, APPLY ANTI CORROSION PROTECTION IAW THE MM 20-600, APPLY PREVENTITIVE TO CAVITY, FILL WITH 3M STRUCTURAL VOID FILLING COMPOUND NR3524 TO RESTORE CONTOUR AND APPLY PAINT IAW 20-605. AIRCRAFT WAS RETURNED TO SERVICE.
